# SDR UALA2013070804733

- Difficulty date: July 5, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 65,957 hours, 24,069 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Control Box
- Part number: D23119751
- Part serial: 2067
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEERING DISCONNECT MESSAGE DISPLAYED AFTER PUSHBACK.  R & R NLG LOCKOUT BOX, OPS CHECKED GOOD.
